CaltechAUTHORS
  A Caltech Library Service

A directed graph version of strongly regular graphs

Duval, Art M. (1988) A directed graph version of strongly regular graphs. Journal of Combinatorial Theory. Series A, 47 (1). pp. 71-100. ISSN 0097-3165. http://resolver.caltech.edu/CaltechAUTHORS:20180720-163236767

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180720-163236767

Abstract

We study a directed graph version of strongly regular graphs whose adjacency matrices satisfy A^2 + (μ − λ)A − (t − μ)I = μJ, and AJ = JA = kJ. We prove existence (by construction), nonexistence, and necessary conditions, and construct homomorphisms for several families of parameter sets.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0097-3165(88)90043-XDOIArticle
Additional Information:© 1988 Published by Elsevier. Received 17 June 1986. Dedicated to the memory of Herbert J. Ryser. Work on this paper done partially while the author was supported by a Summer Undergraduate Research Fellowship at the California Institute of Technology, and partially as a Senior Thesis at the California Institute of Technology. I acknowledge the assistance of Professor Herbert J. Ryser, who led me to this problem, Professors Richard M. Wilson and Richard A. Brualdi, who provided valuable assistance, and the referee, who suggested many improvements.
Funders:
Funding AgencyGrant Number
Caltech Summer Undergraduate Research Fellowship (SURF)UNSPECIFIED
Record Number:CaltechAUTHORS:20180720-163236767
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180720-163236767
Official Citation:Art M Duval, A directed graph version of strongly regular graphs, Journal of Combinatorial Theory, Series A, Volume 47, Issue 1, 1988, Pages 71-100, ISSN 0097-3165, https://doi.org/10.1016/0097-3165(88)90043-X. (http://www.sciencedirect.com/science/article/pii/009731658890043X)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88109
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:23 Jul 2018 22:08
Last Modified:23 Jul 2018 22:08

Repository Staff Only: item control page